MAUDE Adverse Event Report: Roche Diagnostics Tina-quant Albumin Gen.2; Albumin immunological test system

Roche Diagnostics Tina-quant Albumin Gen.2; Albumin immunological test system
Catalog Number 08056722190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable tina-quant albumin gen.2 assay results for six patient samples tested on the cobas c 503 analytical unit.The following patient samples with discrepant results were identified from the data provided: on (b)(6)2026, the following patient samples were reported: sample 1 initial analysis on the reported cobas c 503 unit yielded a total protein result of 5.50 g/dl.Repeat testing on a secondary c 503 unit yielded 4.20 g/dl.Sample 2 initial testing on the reported c 503 unit yielded 5.54 g/dl, and following instrument maintenance/cleaning, the repeat result was 5.90 g/dl.Repeat testing on the secondary c 503 unit yielded 4.10 g/dl.On (b)(6)2026, the following patient samples were reported: sample 3: initial analysis yielded 6.27 g/dl, with repeat testing yielding 4.77 g/dl.Sample 4: initial analysis yielded 6.01 g/dl, with repeat testing yielding 4.61 g/dl.The customer considers the lower results to be correct, given that the samples were obtained from young and healthy individuals.
 
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number is (b)(6).

Brand Name
Tina-quant Albumin Gen.2
Common Device Name
Albumin immunological test system
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50817040
Report Number1823260-2026-03829
Device Sequence Number10680782
Product Code DCF
UDI-Device Identifier07613336120965
UDI-Public07613336120965
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056722190
Device Lot Number94458501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown